MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE CARDIOFORM ASD OCCLUDER; TRANSCATHETER, SEPTAL OCCLUDER

W. L. GORE & ASSOCIATES, INC. GORE CARDIOFORM ASD OCCLUDER; TRANSCATHETER, SEPTAL OCCLUDER
Model Number ASD44A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The gore® cardioform asd occluder instructions for use includes but is not limited to the following potential device or procedure-related adverse events associated with the use of the occluder: new arrhythmia requiring treatment.
 
Event or Problem Description
It was reported to gore a 37mm gore® cardioform asd occluder was selected to treat an atrial septal defect on (b)(6) 2021.Upon locking, the device prolapsed and was removed using the retrieval cord.A 44mm gore® cardioform asd occluder was then selected and successfully implanted.It was reported the patient presented on (b)(6) 2021 in first degree heart block.The patient is being treated with steroids and the device remains implanted.The physician reported on (b)(6) 2021 that the first degree heart block has completely resolved with medical management.The patient was discharged with a holter monitor and is doing well.

Brand Name
GORE CARDIOFORM ASD OCCLUDER
Common Device Name
TRANSCATHETER, SEPTAL OCCLUDER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11250843
Report Number2017233-2021-01632
Device Sequence Number14343455
Product Code MLV
UDI-Device Identifier00733132636518
UDI-Public00733132636518
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Model NumberASD44A
Device Catalogue NumberASD44A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age5 YR
Patient Weight18